Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lynx055

20mg a day.....no dryness yet- is this normal?

Recommended Posts

Hi Everyone,

Just started taking accutane (Sotret) on September 8th with a doss of 20mg once a day. So far I have not felt really any side effects, including any increased dryness. So just wondering if this is pretty normal for such a low dose or not.

Thanks!

Link to comment
Share on other sites

I have been taking sotret for 6 days. I also do not have any dryness. I think you might start to get dry in week 2. I go up to 30 mg a day next month, so I am guessing I will really start to feel dry then. After that I will be going up to 40 mg a day for a couple of months.

Link to comment
Share on other sites

On my first course (40mg/day) I didn't notice anything for 2 weeks. Then my lips started feeling a tiny bit dry. The oil didn't decrease for a good 3, almost 4 weeks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×